# SDR CHQA201100074

- Difficulty date: March 22, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 20,357 hours, 16,801 cycles
- Engine: Allsn AE3007A
- Engine time: 20,838 hours, 18,630 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Part number: 1440B12AM655SK
- Condition: Damaged
- Location: Windshield
- Component: Windshield, Ppg
- Component part number: NP15131112
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CRUISE HEARD A STRANGE NOISE IN THE COCKPIT.  THE CREW DIVERTED TO KCLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AERODYNAMIC SEALANT ABOVE THE FIRST OFFICER'S WINDSHIELD LOOSE AND FLUTTERING ON THE WINDSHIELD.  REMOVED THE LOOSE SEALANT AND RESEALED THE FIRST OFFICER'S WINDSHIELD.  SPEED TAPE WAS PLACED OVER THE SEALANT TO ALLOW FOR CURING OF THE SEALANT.  ON THE 24TH OF MARCH, SDF MAINTENANCE REMOVED THE SPEED TAPE FROM THE FIRST OFFICER'S WINDOW AND VERIFIED THAT THE SEALANT HAD CURED.  NO FURTHER DEFECTS HAVE BEEN NOTED.
